# SDR R61A2018060630677

- Difficulty date: June 3, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 12,901 hours, 8,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003066
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 22,276 hours, 13,781 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS INOPERATIVE. R & R THE AFT BATTERY PACK IAW AMM 33-50-01.
